# SDR CALA2024090502385

- Difficulty date: September 4, 2024
- Submitted: September 5, 2024
- Operation: Air carrier
- Aircraft: N29129
- Make and model: Boeing 757224
- Aircraft serial: 28969
- Aircraft time: 93,968 hours, 20,842 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146N1012
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B757-06-3-0241: AFT CARGO COMPARTMENT LEFT SIDE FR 1420 S-25L TO S-26L HAS (01EA) DENT. PERFORMED REPAIR ON STA 1420 S-25L TO S-26L IAW B757-200 SRM 53- 00-07-2R-5 DETAIL III.
